# SDR SWAA2022013108811

- Difficulty date: September 8, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 49,123 hours, 23,659 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING WIGGLE PLATE CRACKED AT FASTENER HOLE. LOC. AT REAR SPAR ORSS 266 / R&R WIGGLE PLATE PER SRM 51-40-02
